MathSciNet Relay Station
MathSciNet bibliographic data
MR1545270 DML
Breusch, Robert; Zur Verallgemeinerung des Bertrandschen Postulates, daß zwischen $x$ und 2 $x$ stets Primzahlen liegen. (German) Math. Z. 34 (1932), no. 1, 505–526.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement